# SDR ERAA087082

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft serial: 33032
- Aircraft time: 16,429 hours
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004101
- Part serial: 1928
- Condition: Vibration
- Location: Tail Rotor
- Part time: 8,482 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO HAS HIGH FREQ BUZZ IN TAIL ROTOR PEDALS WITH HYD SYSTEM TURNED ON.   HAS CYLINDER WEAR, INTERNAL LEAKAGE ON PILOT VALVES REPLACED CYLINDER AND PILOT VALVES TESTED IAW CMM.
